Steph, There are a lot of things that can make your pulse change and it doesn't always mean it's "heart" related.
Do you know what your "normal" heart rate is? Do you know exactly when it started going into bradycardia (pulse lower than 60)? Have you kept a journal of what's going on and when?
I can't remember if you started Prednisone or not. Pred can lower a heart rate. Being overhydrated can too.
If it isn't your normal, always check with your primary doctor for a look see. Checking your chemistry (electrolytes, kidney and liver function, albumin, etc.) is a very reasonable thing to do.
wild_cat, That is a very dangerous situation, having such wide swings. I would make sure that they don't assume anything and check out all basic body functions. The endocrine system can cause issues with heart rate too! It might be a good idea to see an endocrinologist to rule out any other condition.
Anacrusis, Have they determined the CAUSE of your murmur? I imagine you've had an echocardiogram. Have you had one recently, as murmurs can change over the years?
Due to your clot issues, bny, you may want to get an echocardiogram too. Lying on your left side puts more pressure on the left side of the heart. Most people's muscles get weaker when they sleep and an MGers can get much weaker. It's always a good idea to check out for sure what's going on with the heart because we only have one.
I don't have any heart issues, per se. When I take Pred, I get pretty bad bradycardia.
Anything new or different is worth seeing your primary doctor - and a specialist - about. I hope you'll get it figured out, Steph.